# SDR AWXA200301539

- Difficulty date: December 8, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535953
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .3125 INCH CRACK WAS FOUND IN R-1 DOOR UPPER REVEAL BS 298-328.  MAINTENANCE REMOVED R-1 DOOR UPPER REVEAL BS 298-328; FABRICATED A NEW REPLACEMENT UPPER REVEAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 11-12, 38, FIG 8.
